MathSciNet Relay Station
MathSciNet bibliographic data
MR1881164 60F15 (60G25)
Berti, Patrizia; Rigo, Pietro A uniform limit theorem for predictive distributions. Statist. Probab. Lett. 56 (2002), no. 2, 113–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement